Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Headache, excessive thirst, fatigue after taking duromine. Feeling throat congestion. Is the body getting used to it?

Hi, I'm on duromine 30mg now for about 4 days! Today is my fifth day, and I didn't take 1 today! But I feel worde today! I had headaches since I started and am very thirsty,but today I feel like my head is gona burst and its only one sided(right). My eyes also tearing and feel weak! my head feel pressurised,but ystd I didn't feel so bad even though I took the pill and today I didn't take it but feel like worse then ever! Yesterday I had faint chest pains! But couldn't eat because it felt like my food get stuck in my throat! My doctor said its my body getting used to the pill,but my pharmisict said I should take it every other day! And it might be too high.
Asked On : Wed, 17 Apr 2013
Answers:  2 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Generally, phentermine appears to be relatively well tolerated It can produce side effects consistent with its catecholamine-releasing properties, e.g., tachycardia (increased heart rate) and elevated blood pressure, but the incidence and magnitude of these appear to be less than with the amphetamines. Because phentermine acts through sympathomimetic pathways, the drug may increase blood pressure and heart rate. It may also cause palpitations, restlessness, and insomnia.

Its less common, but more severe, side effects include:[citation needed]
Convulsions (seizures)
Hostility with urge to attack
Bizarre behavior
Mental or mood changes
Exaggerated sense of well-being
Irregular blood pressure
Severe or persistent light-headedness, fainting or headache
Periods of mania followed by period of depression
Fast or irregular heartbeat
Overactive reflexes
Tremors, trembling or shaking
Severe nausea, vomiting or diarrhea
Stomach cramps
Primary pulmonary hypertension
Regurgitant cardiac valvular disease
Pounding in the chest or shortness of breath.

Your symptoms can be because of high dose of the drug because of the sympathomimetic activity and may be the dose needs to be reduced.

Answered: Thu, 18 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Het Ram Bishnoi 's  Response
Sep 2013
Hello, thanks for the query to H. C.M .C.
I would like to say one thing that these all above mentioned symptoms as thirst headaches etc are due to this duromine.
Duromine is to be taken to reduce obesity and to suppress hunger.
Duromine is also a C N S stimulant and mood elevators.
The best way in my opinion is either don't take this drug or if still you need take once or twice in week and there after increase the dose.
Good luck. Dr. HET
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor